# SDR CA031029004

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 29,872 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Case
- Condition: Cracked
- Location: Actuator
- Part time: 31,515 hours, 31,342 cycles
- Component: Actuator
- Component part number: A44700009
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LT NR 1 OUTBOARD SPOILER WOULD NOT DEPLOY ON TOUCH DOWN. NR 1 OUTBOARD ACTUATOR CASING FOUND CRACKED.
